Skip to Content

Join the 'Stuffy Nose' group to help and get support from people like you.

Stuffy Nose Questions

We found 10 questions associated with the 'Stuffy Nose' topic.

Night sweats, stuffed up nose?

Posted 24 Sep 2017 by Brneyz 3 answers

62 yr old female. I have occasional coughing, but for the last 3 nights, I'm starting to have severe night sweats. My pajama top keeps getting wet, as well as my hair! Nose very stuffy. No temperature. Extreme insomnia.Went to my primary physician. She listened with the stethoscope, and says ...

Can tamsulosin cause stuffy nose and sinus congestion.?

Posted 4 Jul 2017 by Gaeta9 0 answers

This does not happen all the time. However sometimes it is really bad. I also have an enlarged prostate. Should I be taking this med?

Hello are there other altenative other than Flomax I can take?

Posted 21 Mar 2017 by Kasem Witt 1 answer

Been taking Flomax for 2 days now while dealing with a prostate infection. Flomax has helped me to be able to be urinate! But I do not like the side effects. On day 1 I had a stuffy nose and on day 2 I had a slightly swollen throat. How long do these side effects last? As much as i want to feel ...

When can I safely stop Augmentin?

Posted 13 Jan 2017 by ccener 0 answers

My doctor gave me Augmentin when I saw him for stuffy nose, sore throat, swollen glands in neck, no fever. After 4 days all symptoms other than some nasal stuffiness are gone BU, I am having an IBS flare-up (stomach upset, loose stool, belly spasms) and would like to get off the Augmentin. He ...

Can Aubra cause a stuffy nose 24/7?

Posted 7 Aug 2016 by Lovely_1717 0 answers

DayQuil causing severe heartburn. Is this normal?

Posted 4 Jan 2016 by aenglis6 0 answers

I have at the moment a pretty nasty cold. It started with a sore throat that persisted many days and then all of a sudden, I got hit with the whole shebang. You know, stuffy nose, watery eyes, coughing like a mad woman! I usually just take Dayquil for these symptoms and hope it helps get this virus ...

I took one 5mg cialis every day for three days ,i got a moderate headache and a stuffy nose and back

Posted 11 Sep 2015 by kat ash 1 answer

pain ,so i stopped it and the headache is still there now after 48 hours of stopping do you know if this is normal and when will this headache go?

Ask a Question